MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC-KEY GASTRIC-JEJUNAL FEEDING TUBE KIT EXTENSION SETS - 16 FR, 3.5 CM; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC-KEY GASTRIC-JEJUNAL FEEDING TUBE KIT EXTENSION SETS - 16 FR, 3.5 CM; DH EF BALLOON TUBES PRODUCTS
Model Number 8270-16-3.5-45
Medical Device Problem Codes Complete Blockage (1094); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record for lot aa9175n25 was reviewed and the product was produced according to product specifications.The actual complaint product was not returned for evaluation.Photos of the device were provided and the reported event was confirmed.However, the root cause for this incident could not be conclusively determined.All information reasonably known as of 06 aug 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported that "medication was noted in stomach." additional information received 22-jul-2020 indicated the medication was administered via the jejunal port.Additional information received 04-aug-2020 indicated the device was in place for 21 days.There was no patient injury.The device was "changed radiologically by consultant surgeon." various medications were administered via the jejunal port.The balloon was inflated with 5ml of "cooled boiled water." information was not provided regarding the cleaning solutions or materials used in association with the product.Per information provided by the distributor, the jejunal lumen was unable to be flushed past the area of the gastric outlets.

Brand Name
MIC-KEY GASTRIC-JEJUNAL FEEDING TUBE KIT EXTENSION SETS - 16 FR, 3.5 CM
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key10374809
Report Number9611594-2020-00142
Device Sequence Number2553326
Product Code KNT
UDI-Device Identifier00350770441016
UDI-Public00350770441016
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K922667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/01/2021
Device Model Number8270-16-3.5-45
Device Catalogue NumberN/A
Device Lot NumberAA9175N25
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2020
Initial Report FDA Received Date08/06/2020
Patient Sequence Number1